Jump to content
CrazyBoards.org

de235388

Member
  • Content Count

    34
  • Joined

  • Last visited

About de235388

  • Rank
    Member

Recent Profile Visitors

808 profile views
  1. Ok, so for those of you who have wondered what happened to me for the last couple of years. I want to apologize, I have been afraid and embarrassed to post. But here is what happened, I was off medication and life seemed OK for like 6 months when I had a really bad episode, that ended in the police taking me to the hospital, a lot of bad things happened that hurt the ones I love. So long story short, while I do believe that God can do absolutely anything. I also believe medication was invented for a reason and I thank God for my meds and thank God that I now go to a church that doesnt make me feel bad for taking them. I should've taken my meds at the 1st sign of psychosis and I should've updated you all sooner.
  2. Galations 5:22 "but the fruit of the Spirit is love, joy, peace, LONGSUFFERING, gentleness, goodness, faith" I believe mental illness has made me more spiritual and brought me closer to God than I have ever been. What the devil meant for evil, God meant for good.
  3. Im.sorry about the rant and I truely hope you stay well whether that means your "cured" or that you start taking meds again.
  4. I am not saying that everyone should drop their pschiatrists and meds, I am just saying that whether you all want to believe or not God does perform miracles
  5. Does that mean if my meds are not working then God has abandoned me?
  6. Listen, I mean no harm with my post, I like I said I do not disagre wit the notion that all healing comes from God, including meds that work, I just wanted to share my story because I truely believe God has healed me.
  7. I just feel like God has blessed me and I must share my story. After hearing voices for several months and having no idea what was going on, I checked myself into a mental health hospital in October 2011, I was later diagnosed with paranoid schizophrenia. I tried several different medications before finding the right one: abilify. I would go to church and everytime they asked for a testimony , I would thank God for taking the voices away. My pastor then said see ,you don't have to go to the doctor or take medication, God can heal you. I thought,well I do go to the doctor and I do take meds, so I talked to him after church. He said " I believe you can stop taking your medication. We are going to fast for 7 days and I believe God will heal you with this fast. Do you belive God can heal you? I said "yes but will he, I don't know if I have enough faith".This is not the 1st time we had this conversation, I had fasted with the church for 3 days, taking my meds each day and praying. He said you have already done what the bible says to do James 5:14 "Is anyone among you sick? Let him call for the elders of the church and let them pray over him, anointing him with oil in the name of the Lord." This had happened several months ago. So I said ok" I will fast for 7 days, do you think I should stop taking my medication now or after the fast" he said "Now". So I did it, I took a leap of faith fasted and stopped taking my medication. Now I want to be clear here, many of my family members were against this and said all healing comes from God, if your medication was working that is a blessing from God and I don't want to say that I disagree with that statement, but I want you all to know that God does still perform miracles and heal people it is not just something that happened in the bible days. I don't want you all to think that this journey has been perfect, 2 days into the fast I started hearing voices again, they were mild, but I freaked out and started to lose faith, I went to church that night and told the pastor that I was hearing voices. He said we are going to come against that right now, he prayed over me and I feel out in the holy spirit. The pastor said "even after you feel down, I felt this electricity come out of you, I believe you are healed, the devil may try to mess with you here and there but if you start hearing voices just say I am healed in Jesus name until it goes away and he gave me some scriptures about being healed. I prayed to God and asked him "Am I really healded,and in my heart I felt him say "yes it is done", I know what you are thinkng but this was different from any psychosis I have ever had, God gave me a sense of assurance. Every couple of days for the next 2 weeks I would hear voices, still very mild and since I was still experience side effects from my meds, I thought well maybe my meds are still in my system and that is the only reason I don't hear voices everyday, so I started googling how long it takes abilify to get out of your system and the general consensus was 21 days. I started to pray in tongues whenever I heard voices and they would go away instantly, this happened twice and then I stopped hearing voices completely. It has almost been 2 weeks since the last time I heard voices and it has been 26 days since the last time I took meds, I know it is still early but this is the longest I have gone without hearing voices without meds. I just want you all to know that it is possible. God can heal you, even if your faith is not completely unwavering, you must need to have faith the size of a mustard seed.
  8. Ok after reading this it sounds obvious, you go to bed early, you wake up early, but the waking up every 2 hours is annoying and somethings it is hard to fall back asleep
  9. I started taking abilify about a month ago and so far I am impressed, no more voices! However I start to dose off at about 7pm (which has become the norm for me as I did this on fanapt and latuda the 2 previous meds I have taken) but then I wake up every 2 hours and sometimes at about 2 am, I can't fall back asleep. I am not tired at all during the day though. Has anyone experienced the same thing, does this side effect go away over time?
  10. I was on fanapt for about I month and a half, it made me hav e some mouth movements (my mouth would just open up and stay open, couldn't keep it closed fo long).I also had restles legs and arms and would tremble sometimes and sometimes get blurry vision.I would still hear voices twice a week for about 2 days at a time, but they were always mild to moderate. No weight gain though. I am on abilify for 2 weeks and so far no voices. Thank God! Hope fanapt works for you
  11. Before I got put on medication, I believed that I was psychic and could hear peoples thoughts or what they said about me when I wasn't around and they don't talk to me, they talk to each other. Does that count as thought insertion?The voices would say that people had put cameras up in my aparment and they were listening to my phone calls. I had other delusions that I am too embarrassed to admit. Either way if it is hearing voices or thought insertion, is it a symptom of schizophrenia and treated the same way?
  12. Firebird I have never heard of the term thought insertion. My pdoc would just say i hear voice in my head I am going to look into it b/c from what you decribed my issue is thought insertion and not hearing voices. Is the only difference b/t the two that thought insertion is in your head and hearing voices is through your ears?
  13. based on your describtion I have thought insertion as opposed to hearing voices. I have never heard of this term before, my pdoc just says it is hearing voice. I am going to look into the "thought insertion thing.
  14. On latuda I had really bad restless legs and some mouth movements. It made me tired about an hour after taking it. I would wake up in the middle of the night but could fall back asleep just fine. I would sometimes have anxiety attacks and psychosis not sure if the anxiety caused the psychosis or vice versa. I would sometimes go 2 weeks at a time without hearing voices followed by 2 weeks where I did hear voices. Latuda was a mixed bag for me.
×
×
  • Create New...